Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Stabilization of linear systems by time-delay feedback controls. II


Author: Jiong Min Yong
Journal: Quart. Appl. Math. 46 (1988), 593-603
MSC: Primary 93D15; Secondary 34K20, 93C05
DOI: https://doi.org/10.1090/qam/973377
MathSciNet review: 973377
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The notion of uniform $ r$-stabilizability for linear autonomous systems is introduced. Some abstract characterizations and easy-to-check necessary conditions and sufficient conditions are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 93D15, 34K20, 93C05

Retrieve articles in all journals with MSC: 93D15, 34K20, 93C05


Additional Information

DOI: https://doi.org/10.1090/qam/973377
Article copyright: © Copyright 1988 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website